mypinksock (mypinksock) wrote in vaginapagina,
mypinksock
mypinksock
vaginapagina

Symptoms related to BC?

I was wondering if anyone might know what the cause of these symptoms could be?

About midway through the day on Saturday I started getting lower back pain. I didn't think much about it and figured it was just related to my cycle, although I've rarely gotten back pain before. (I have, but it's few and far between, and doesn't last very long.) I also felt slightly nauseous all day, but not too much. That night, I also didn't have much of an appetite. I usually have a pretty healthy appetite. That night I went to Panera Bread and got my normal meal of a cup of soup and a turkey sandwich. I was only able to eat about half of each.

The next day Sunday, I still had lower back pain. I ate a few donuts for breakfast and then wasn't hungry at all the rest of the day, which was REALLY strange and when I first thought something was wrong. Later that night, around 6, I tried to eat the rest of my panera soup and finished most of it. Around 10, I ate about half a can of soup. During the night I woke up starving. I ate half an apple, and then had a brief bout of diarrhea.

The next day (yesterday, Monday) my appetite returned some, but I still wasn't eating full meals. It's like I get full much more quickly. My back pain was much less than it was before although it still hurt a little bit.

Today I woke up and have had diarrhea a few times this morning. I feel kinda hungry, but it's like I don't want to eat anything. My back pain isn't nearly as bad as it was, but it still has twinges of pain.

I thought this might be a side effect of my birth control pills. I had been on one brand (Lo Loestrin Fe) from May until the end of October and stopped because of excessive breakthrough bleeding. I started another brand (Apri) back in November. I've had no other symptoms until now. I was on Apri briefly last summer and I vaguely remember having some back pain, but I don't think it lasted this long. I'm on the third week of this second pack and my withdrawal bleed should be next week.

I'm pretty sure I'm not pregnant. I had my withdrawal bleed last month and I haven't missed any pills. Plus I've been pregnant before, and never had these symptoms.

I know (hope!) I'm just overreacting. My eating habits have really sucked the past few days due to all the hustle and bustle of the last few days of school before winter break, so I'm thinking that might be a part of it?

Thank you if you'v managed to read this far and can offer any help!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments